# SDR SIMA20130411010

- Difficulty date: April 11, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 22,847 hours, 19,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3386.  FLIGHT ATTENDANT REPORTED THE FLASHLIGHT CRADLE BROKEN.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY.  OPS CHECKED GOOD IAW AMM 33-50-16.  AIRCRAFT RETURNED TO SERVICE.
